Building up T-Cell count
Aug 21, 2005
Dear Doctor, last December I was in the hopital for PCP. My T-Cells are now 420, and I am undetected. But now I am very weak, my chest and back aches. My doctor gave me Mepron to take. Am I feeling this way because of the PCP and low T-Cells?
Response from Dr. Young
Thanks for your post.
First off, it sounds like you've had a very nice immune and viral response to your HIV treatments.
If you're having new symptoms, 8-9 months after having PCP, I'd doubt if this is recurrent PCP (given your CD4 count). Feeling weak with chest pains are concerning symptoms nevertheless and deserve an evaluation from your doctor. Significant (medically speaking) or not, there's certainly room for improvement in your quality of life.
Good luck, good health. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Headache Mean I Have Hiv?
- If I Have Ars Will I Have Headache?
- Is Chest Cold An Acute Symptom Of HIV?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.